MathSciNet Relay Station
MathSciNet bibliographic data
MR2748618 (2012a:35239) 35Q35 (76N10)
Feireisl, Eduard; Novotný, Antonín; Petzeltová, Hana Low Mach number limit for the Navier-Stokes system on unbounded domains under strong stratification. Comm. Partial Differential Equations 35 (2010), no. 1, 68–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement